Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 12 > Quaternionic G-Monogenic Mappings in Em
< Back to Volume

Quaternionic G-Monogenic Mappings in Em

Full Text PDF

Abstract:

We consider a class of so-called quaternionic G-monogenic mappings associatedwith m-dimensional (m 2 f2; 3; 4g) partial differential equations and propose a description of allmappings from this class by using four analytic functions of complex variable. For G-monogenicmappings we generalize some analogues of classical integral theorems of the holomorphic functiontheory of the complex variable (the surface and the curvilinear Cauchy integral theorems,the Cauchy integral formula, the Morera theorem), and Taylor’s and Laurent’s expansions.Moreover, we investigated the relation between G-monogenic and H-monogenic (differentiablein the sense of Hausdorff) quaternionic mappings.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 12)
Pages:
1-34
Citation:
V. S. Shpakivskyi and T. S. Kuzmenko, "Quaternionic G-Monogenic Mappings in Em", International Journal of Advanced Research in Mathematics, Vol. 12, pp. 1-34, 2018
Online since:
September 2018
Export:
Distribution:
References:

[1] K. Gürlebeck, W. Sprössig, Quaternionic and Clifford calculus for physicists and engineers, John Wiley and Sons, (1997).

[2] V.V. Kravchenko, M. V. Shapiro, Integral representations for spatial models of mathematical physics, Pitman Research Notes in Mathematics, Addison Wesley Longman Inc, (1996).

[3] G. C. Moisil, N. Theodoresco, Functions holomorphes dans l'espace, Mathematica (Cluj). 5 (1931) 142-159.

[4] A.V. Bitsadze, Boundary-Value Problems for Elliptic Equations of the Second Order, Nauka, Moscow, 1966. [in Russian].

[5] R. Fueter, Die Funktionentheorie der Differentialgleichungen ∆u = 0 und ∆∆u = 0 mit vier reellen Variablen, Comment. Math. Helv. 7 (1935) 307-330.

DOI: https://doi.org/10.1007/bf01292723

[6] A. Sudbery, Quaternionic analysis, Math. Proc. Camb. Phil. Soc. 85 (1979) 199-225.

DOI: https://doi.org/10.1017/s0305004100055638

[7] O.F. Herus, On hyperholomorphic functions of the space variable, Ukr. Math. J. 63(4) (2011) 530-537.

DOI: https://doi.org/10.1007/s11253-011-0521-0

[8] O. F. Gerus, M. Shapiro, On the boundary values of a quaternionic generalization of the Cauchytype integral in R2 for rectifiable curves, J. Natural Geometry. 24 (1-2) (2003) 121-136.

[9] B. Schneider, Some properties of a Cauchy-type integral for the Moisil-Theodoresco system of partial differential equations, Ukr. Math. J. 58(1) (2006) 105-112.

DOI: https://doi.org/10.1007/s11253-006-0054-0

[10] H. Leutwiler, Modified quaternionic analysis in R3, Complex Variables Theory Appl. 20 (1992) 19-51.

[11] Th. Hempfling, H. Leutwiler, Modified quaternionic analysis in R4, Clifford Algebras and their Appl. in Math. Physics, Aachen: Kluwer, Dordrecht, 1998, pp.227-238.

DOI: https://doi.org/10.1007/978-94-011-5036-1_18

[12] S.-L. Eriksson-Bique, A correspondence of hyperholomorphic and monogenic functions in R4, Clifford analysis and its applications, NATO Science Series. 25(2001) 71-80.

DOI: https://doi.org/10.1007/978-94-010-0862-4_7

[13] H. Leutwiler, P. Zeilinger, On quaternionic analysis and its modifications, Computational Methods and Function Theory. 4(1) (2004) 159-182.

DOI: https://doi.org/10.1007/bf03321063

[14] S.-L. Eriksson, H. Leutwiler, An improved Cauchy formula for hypermonogenic functions, Adv. Appl. Clifford Alg. 19 (2009) 269-282.

DOI: https://doi.org/10.1007/s00006-009-0153-8

[15] G. Gentili, D.C. Struppa, A new approach to Cullen-regular functions of a quaternionic variable, Comptes Rendus Mathematique. 342(10) (2006) 741-744.

DOI: https://doi.org/10.1016/j.crma.2006.03.015

[16] C.G. Cullen, An integral theorem for analytic intrinsic functions on quaternions, Duke Math. J. 32 (1965) 139-148.

[17] F. Colombo, I. Sabadini, D.C. Struppa, Noncommutative functional calculus: theory and applications of slice hyperholomorphic functions, Progress in Mathematics 289, (2011).

DOI: https://doi.org/10.1007/978-3-0348-0110-2_2

[18] G. Gentili, C. Stoppato, D. Struppa, Regular Functions of a Quaternionic Variable, Springer Monographs in Mathematics, (2013).

DOI: https://doi.org/10.1007/978-3-642-33871-7_2

[19] D. Alpay, F. Colombo, I. Sabadini, Slice hyperholomorphic Schur analysis, Birkhäuser, (2016).

DOI: https://doi.org/10.1007/978-3-319-42514-6_7

[20] F. Colombo, I. Sabadini, D.C. Struppa, Entire slice regular functions, Springer, (2016).

DOI: https://doi.org/10.1007/978-3-319-49265-0_5

[21] V.V. Kisil, How many essentially different function theories exist?, Clifford algebras and their application in mathematical physics, Kluwer Academic Publishers, Dordrecht. 94 (1998) 175- 184.

DOI: https://doi.org/10.1007/978-94-011-5036-1_14

[22] V.V. Kisil, Analysis in R1,1 or the principal function theory, Complex Variables Theory Appl. 40(2) (1999) 93-118.

[23] V.V. Kisil, Erlangen programme at large: an overview, Advances in Applied Analysis (Eds. S. V. Rogosin, A. A. Koroleva), Birkhäuser Verlag, Basel. 94 (2012) 1-94.

[24] F. Bracks, R. Delange, F. Sommen, Clifford analysis. Research Notes in Mathematics No. 76, Pitman, London, (1982).

[25] K. Gürlebeck, K. Habetha, W. Sprößig, Quaternionic calculus for engineers and physicists, Wiley, Cinchester, (1997).

[26] Yu. Grigor'ev, Three-dimensional quaternionic analogue of the Kolosov-Muskhelishvili formulae, Trends in mathematics (Eds. S. Bernstein, U. Kaehler, I. Sabadini, F. Sommen) Hypercomplex Analysis: New Perspectives and Applications, Birkhäuser, Basel, 2014, pp.145-166.

DOI: https://doi.org/10.1007/978-3-319-08771-9_10

[27] Jia-Wei Le et al., Applications of the Clifford algebra valued boundary element method to electromagnetic scattering problems, Engineering Analysis with Boundary Elements. 71 (2016) 140- 150.

DOI: https://doi.org/10.1016/j.enganabound.2016.07.007

[28] V. S. Shpakivskyi, T. S. Kuzmenko, On one class of quaternionic mappings, Ukr. Math. J. 68(1) (2016) 127-143.

[29] C. Segre, The real representations of complex elements and extension to bicomplex systems, Math. Ann. 40 (1892) 413-467.

[30] M.E. Luna-Elizarrarás et al., Bicomplex holomorphic functions: the algebra, geometry and analysis of bicomplex numbers, Birkhäuser, (2015).

DOI: https://doi.org/10.1007/978-3-319-24868-4_4

[31] V.S. Shpakivskyi, T.S. Kuzmenko, Integral theorems for the quaternionic G-monogenic mappings, An. Şt. Univ. Ovidius Constanţa. 24(2) (2016) 271-281.

DOI: https://doi.org/10.1515/auom-2016-0042

[32] T.S. Kuzmenko, Curvilinear integral theorem for G-monogenic mappings in the algebra of complex quaternion, Int. J. Adv. Research Math. 6 (2016) 21-25.

DOI: https://doi.org/10.18052/www.scipress.com/ijarm.6.21

[33] T.S. Kuzmenko, V.S. Shpakivskyi, Generalized integral theorems for the quaternionic Gmonogenic mappings, J. Math. Sci. 224(4) (2017) 530-540.

DOI: https://doi.org/10.1007/s10958-017-3433-1

[34] T.S. Kuzmenko, Power and Laurent series in the algebra of complex quaternion, Proc. Inst. Math. of the NAS of Ukraine. 12(3) (2015) 164-174. (in Ukrainian).

[35] V.S. Shpakivskyi, T.S. Kuzmenko, On monogenic mappings of a quaternionic variable, J. Math. Sci. 221(5) (2017) 712-726.

DOI: https://doi.org/10.1007/s10958-017-3260-4

[36] E. Cartan, Les groupes bilinéares et les systèmes de nombres complexes, Annales de la faculté des sciences de Toulouse. 12(1) (1898) 1-64.

DOI: https://doi.org/10.5802/afst.143

[37] B. L. van der Waerden, Algebra [Russian translation], Nauka, Moscow, (1976).

[38] E. Hille, R.S. Phillips, Functional analysis and semi-groups, Inostr. Lit., Moscow, 1962. (in Russian).

[39] S.A. Plaksa, R.P. Pukhtaievych, Monogenic functions in a finite-dimensional semi-simple commutative algebra, An. Şt. Univ. Ovidius Constanţa. 22(1) (2014) 221-235.

DOI: https://doi.org/10.2478/auom-2014-0018

[40] Yu. Yu. Trokhimchuk, Continuous mappings and monogeneity conditions. Fizmatgiz, Moscow, 1963. (in Russian).

[41] V.S. Shpakivskyi, Constructive description of monogenic functions in a finite-dimensional commutative associative algebra, Adv. Pure Appl. Math. 7(1) (2016) 63-76.

DOI: https://doi.org/10.1515/apam-2015-0022

[42] P.W. Ketchum, Analytic functions of hypercomplex variables, Trans. Amer. Math. Soc. 30 (4) (1928) 641-667.

DOI: https://doi.org/10.1090/s0002-9947-1928-1501452-7

[43] E.K. Blum, A theory of analytic functions in Banach algebras, Trans. Amer. Math. Soc. 78 (1955) 343-370.

DOI: https://doi.org/10.1090/s0002-9947-1955-0069405-2

[44] B.V. Shabat, Introduction to complex analysis, Part 1. Nauka, Moskow, 1976. (in Russian).

[45] F. Hausdorff, Zur Theorie der Systeme complexer Zahlen, Leipziger Berichte. 52 (1900) 43-61.

Show More Hide
Cited By:
This article has no citations.